# SDR J7SA2025021700432

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 6,782 hours, 4,602 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INCONSISTENT BRAKING ACTION UPON LANDING AT VNY, EXPERIENCING PULSATING BRAKE PRESSURE AND APPROXIMATELY 30% BRAKING EFFECTIVENESS, NEARLY USING THE ENTIRE RUNWAY TO STOP. A SIMILAR ISSUE OCCURRED EARLIER IN THE DAY AT KMSP, CAUSING A MISSED TURN-OFF. CREW SUSPECTED A BCU MALFUNCTION. MAINTENANCE INSPECTED MAIN BRAKE SYSTEM WITH NO DEFECTS NOTED. NO FAULTS OR FAILURES DETECTED. PERFORMED TAXI CHECKS AND HIGH-SPEED TAXI TEST WITH NO DEFECTS NOTED. WORK PERFORMED IAW EMB 505 AMM 32-41-00.
